# SDR DXTA2013050305368

- Difficulty date: May 2, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N384QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800110
- Aircraft time: 5,572 hours, 3,751 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007851
- Part serial: P230
- Condition: Failed
- Part time: 3,372 hours, 5,578 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOTICED A STRONG ODOR OF BURNING OIL IN THE CABIN.  PASSENGER CONFIRM ODOR.  SHUTDOWN THE APU (BLEED ON) AND ODOR CLEARED AND DID NOT RETURN DURNING LANDING AND TAXI.  REMOVED APU IAW MM 49-10-00. SERVICED WITH OIL. COMPLIED WITH ENVIRONMENTAL CONTROL SYSTEMS DUCT BURN OUT IAW TC-680-21-120905M. OPS AND LEAK CHECKED GOOD.
